We propose a class of linear positive operators based on q-integers. These operators depend on a non-negative parameter and represent a generalization of the classical Bleimann, Butzer and Hahn operators. Approximation properties are presented and bounds of the error of approximation are established.
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
O. Agratini, G. Nowak, On a generalization of Bleimann, Butzer and Hahn operators based on q-integers, Mathematical and Computer Modelling, 53 (2011) nos. 5-6, pp. 699-706, https://doi.org/10.1016/j.mcm.2010.10.006
Mathematical and Computer Modelling
google scholar link
 G. Bleimann, P.L. Butzer, L. Hahn, A Bernstein-type operator approximating continuous functions on the semi-axis, Indag. Math. 42 (1980) 255–262.
 R.A. Khan, A note on a Bernstein-type operators of Bleimann, Butzer and Hahn, in: P. Nevai, A. Pinkus (Eds.), Process in Approximation Theory, Academic Press, Boston, 1991, pp. 497–504.
 J.A. Adell, J. de la Cal, M. San Miguel, Inverse beta and generalized Bleimann–Butzer–Hahn operators, J. Approx. Theory 76 (1994) 54–64.
 O. Agratini, Approximation properties of a generalization of Bleimann, Butzer and Hahn operators, Math. Pannon. 9 (1998) 165–171.
 U. Abel, M. Ivan, Some identities for the operator of Bleimann, Butzer and Hahn involving divided differences, Calcolo 36 (1999) 143–160.
 H.M. Srivastava, V. Gupta, Rate of convergence for the Bézier variant of the Bleimann–Butzer–Hahn operators, Appl. Math. Lett. 18 (2005) 849–857.
 A. Aral, O. Doğru, Bleimann, Butzer and Hahn operators based on the q-integers, J. Inequal. Appl. (2007) Art. ID 79410, 12 pp.
 O. Doğru, V. Gupta, Monotonicity and the asymptotic estimate of Bleimann, Butzer and Hahn operators based on q-integers, Georgian Math. J. 12 (3) (2005) 415–422.
 S. Ersan, O. Doğru, Statistical approximation properties of q-Bleimann, Butzer and Hahn operators, Math. Comput. Modelling 49 (2009) 1595–1605.
 N.I. Mahmudov, P. Sabancigil, Some approximation properties of q-parametric BBH operators, J. Comput. Anal. Appl. 12 (1-A) (2010) 111–123.
 A. Lupaş, A q-analogue of the Bernstein operator, in: Seminar on Numerical and Statistical Calculus, University of Cluj-Napoca, vol. 9, 1987, pp. 85–92.
 G. Nowak, Approximation properties for generalized q-Bernstein polynomials, J. Math. Anal. Appl. 350 (2009) 50–55.
 O. Agratini, On a q-analogue of Stancu operators, Cent. Eur. J. Math. 8 (1) (2010) 191–198.
 V. Kac, P. Cheung, Quantum Calculus, in: Universitext, Springer, New York, 2002.
 G.M. Phillips, Interpolation and Approximation by Polynomials, in: CMS Books in Mathematics, vol. 14, Springer, Berlin, 2003.
 A.D. Gadjiev, P. Çakar, On uniform approximation by Bleimann, Butzer and Hahn operators on all positive semiaxis, Trans. Natl. Acad. Sci. Azerb. 19 (1999) 21–26.
 J. Bustamante, L. Morales de la Cruz, Positive linear operators and continuous functions on unbounded intervals, Jaen J. Approx. 1 (2) (2009) 145–173.
 F. Altomare, M. Campiti, Korovkin-Type Approximation Theory and its Applications, in: de Gruyter Studies in Mathematics, vol. 17, Walter de Gruyter, Berlin, 1994.
 P.M. Rajković, M.S. Stanković, S.D. Marinković, Mean value theorems in q-calculus, Mat. Vesnik 54 (2002) 171–178.